# SDR ABXA010501

- Difficulty date: September 24, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- Aircraft time: 57,091 hours, 57,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD0763
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE COCKPIT EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE ON PRE-DEPARTURE CHECK.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERIES IAW DC-9 MM 33-53-02.  OPERATION CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
